EMIS ELibM Electronic Journals PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 28(42), pp. 209--213 (1980)

Previous Article

Contents of this Issue

Other Issues


ELibM Journals

ELibM Home

EMIS Home

 

ON THE RECONSTRUCTION OF LATIN SQUARES

Ratko Tosi\'c

Institut za matematiku, Novi Sad, Yugoslavia

Abstract: We consider the following problem: Find the least integer $N(n)$ such that for arbitrary latin square $L$ of order $n$ we can choose $N(n)$ cells of that square such that after erasing the enteries occupying the remaining $n^2-N(n)$ cells the latin square $L$ can be reconstrusted uniquely. We discuss in detail the cases $n \leq 6$.

Full text of the article:


Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 22 Aug 2002.

© 2001 Mathematical Institute of the Serbian Academy of Science and Arts
© 2001--2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition